# SDR 2004FA0000300

- Difficulty date: March 8, 2004
- Submitted: April 15, 2004
- Operation: General aviation
- Aircraft: N642SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8050
- Engine: Lyc IO360B1E
- System (JASC): 2210 · Autopilot System
- Part: Bridal Cable
- Condition: Worn
- Location: Roll Servo
- Part time: 462 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL SERVO BRIDLE CABLE WAS IMPROPERLY INSTALLED.  TOP PORTION OF CABLE WAS WRAPPED AROUND PRIMARY AILERON CABLE, CAUSING BRIDLE CABLE TO CHAFE AGAINST A PULLEY FLANGE.  INSTALLATION OF CABLE ASSEMBLY OCCURRED AT THE FACTORY AND HAS NOT BEEN REPLACED SINCE AIRCRAFT WAS MANUFACTURED.  REPAIRED BY REMOVING BRIDLE CABLE AND INSTALLING CABLE CORRECTLY.  (EA17200405907)
